# SDR CA190604013

- Difficulty date: June 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Aircraft time: 33,884 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 200322
- Condition: Unserviceable
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF #2 ACW GENERATOR FAILED AND WOULD NOT RESET . UPON ARRIVAL ACW GENERATOR CONTROL UNITS SWAPPED FROM SIDE TO SIDE AND 32 ACW GEN STILL FAILED TO RESET. #2 ACW GENERATOR REPLACED AND GROUND FUNCTION TESTED SERVICABLE. (TC# 20190604013)
